# SDR AALA20040638

- Difficulty date: June 10, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT A SEAT 40B INOPERATIVE.  REPLACED CONNECTOR ON SEAT HARNESS AT SEAT 40B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
